DOI 10.1016/j.inpm.2022.100171
Myocardial infarction following held antiplatelet therapy for lumbar radiofrequency neurotomy: A letter to the editor.
Аннотация
OBJECTIVES
Describe a catastrophic complication of holding antiplatelet therapy (APT) prior to lumbar radiofrequency neurotomy (RFN).
SETTING
Bilateral L4-5 and L5-S1 RFN was performed 72 hours after the patient was instructed to hold APT.
DISCUSSION: Several hours after the lumbar RFN, the patient experienced substernal chest pain unresponsive to oral nitroglycerin. He presented to a local emergency department and was found to have ST-elevated myocardial infarction (STEMI), for which he underwent emergent cardiac catheterization. Almost all current literature and guidelines recommend continuing APT throughout the timeframe surrounding lumbar RFN yet the practice of holding these medications continues to be utilized by physicians.
CONCLUSION
APT should not be discontinued in patients undergoing lumbar RFN due to the increased possibility of thromboembolic events such as a myocardial infarction.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.